CSpace

Browse/Search Results:  1-10 of 22 Help

Selected(0)Clear Items/Page:    Sort:
A recursive construction of permutation polynomials over F-q2 with odd characteristic related to Redei functions 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2019, 卷号: 87, 期号: 7, 页码: 1481-1498
Authors:  Fu, Shihui;  Feng, Xiutao;  Lin, Dongdai;  Wang, Qiang
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Finite fields  Permutation polynomials  Compositional inverse  Redei functions  Dickson polynomials  
Bounds for Binary Linear Locally Repairable Codes via a Sphere-Packing Approach 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2019, 卷号: 65, 期号: 7, 页码: 4167-4179
Authors:  Wang, Anyu;  Zhang, Zhifang;  Lin, Dongdai
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Distributed storage  locally repairable codes  binary codes  sphere packing bound  
Further results on complete permutation monomials over finite fields 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2019, 卷号: 57, 页码: 47-59
Authors:  Feng, Xiutao;  Lin, Dongdai;  Wang, Liping;  Wang, Qiang
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Finite fields  Permutation polynomials  Complete permutation polynomials  Monomials  
Speeding Up the GVW Algorithm via a Substituting Method 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 205-233
Authors:  Li Ting;  Sun Yao;  Huang Zhenyu;  Wang Dingkang;  Lin Dongdai
Favorite  |  View/Download:9/0  |  Submit date:2019/04/02
Grobner basis  GVW  signature-based algorithm  time-memory tradeoff  
speedingupthegvwalgorithmviaasubstitutingmethod 期刊论文
系统科学与复杂性学报英文版, 2019, 卷号: 032, 期号: 001, 页码: 205
Authors:  LI Ting;  SUN Yao;  HUANG Zhenyu;  WANG Dingkang;  LIN Dongdai
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
The lightest 4 x 4 MDS matrices over GL(4, F-2) 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2018, 卷号: 61, 期号: 11, 页码: 3
Authors:  Bai, Jian;  Li, Ting;  Sun, Yao;  Wang, Dingkang;  Lin, Dongdai
Favorite  |  View/Download:11/0  |  Submit date:2018/11/16
Fault Attack on ACORN v3 期刊论文
COMPUTER JOURNAL, 2018, 卷号: 61, 期号: 8, 页码: 1166-1179
Authors:  Zhang, Xiaojuan;  Feng, Xiutao;  Lin, Dongdai
Favorite  |  View/Download:15/0  |  Submit date:2018/09/08
CAESAR  authenticated cipher  stream cipher  ACORN  fault attack  
Three new infinite families of bent functions 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2018, 卷号: 61, 期号: 3, 页码: 14
Authors:  Wang, Libo;  Wu, Baofeng;  Liu, Zhuojun;  Lin, Dongdai
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
bent function  Hadamard matrix  Kasami function  Gold-like function  Niho exponent  
The lightest 4 x 4 MDS matrices over GL(4, F-2) 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2018, 卷号: 61, 期号: 11
Authors:  Bai, Jian;  Li, Ting;  Sun, Yao;  Wang, Dingkang;  Lin, Dongdai
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31
Fault Attack on ACORN v3 期刊论文
COMPUTER JOURNAL, 2018, 卷号: 61, 期号: 8, 页码: 1166
Authors:  Zhang, Xiaojuan;  Feng, Xiutao;  Lin, Dongdai
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31